English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Commuting involutions of Lie algebras, commuting varieties, and simple Jordan algebras

MPS-Authors
/persons/resource/persons235949

Panyushev,  Dmitri I.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Panyushev, D. I. (2013). Commuting involutions of Lie algebras, commuting varieties, and simple Jordan algebras. Algebra & Number Theory, 7(6), 1505-1534. doi:10.2140/ant.2013.7.1505.


Cite as: https://hdl.handle.net/21.11116/0000-0004-18E1-3
Abstract
There is no abstract available